# SDR FDEA201702080462

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 81,136 hours, 18,373 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION APPROXIMATELY 10 MINUTES AFTER TAKEOFF.   APU WAS NOT RUNNING. COMPLIED WITH QRH AND  DISCHARGED BOTTLE 2. ALERT EXTENGUISHED AND CAME BACK  A FEW MINUTES LATER.  BOTTLE 1 DISCHARGED, ALERT AND APU  FIRE HANDLE LIGHT EXTINGUISHED WHEN ENGINE 2  SECURED ON LANDING.
